MathSciNet Relay Station
MathSciNet bibliographic data
MR2322771 03D45 (03C57 20A15)
Dabkowska, M. A.; Dabkowski, M. K.; Harizanov, V. S.; Sikora, A. S. Turing degrees of nonabelian groups. Proc. Amer. Math. Soc. 135 (2007), no. 10, 3383–3391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement